# SDR QMLA2022032120020

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 3,648 hours, 10,120 cycles
- Engine: Allsn 250C47B
- Engine time: 7,102 hours, 15,657 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SUSPECTED FUEL SMELL IN REAR SEAT.   *** NOTE THIS AIRCRAFT STILL REMAINS OUT OF SERVICE AT THIS TIME FOR TROUBLE SHOOTING, NO PARTS HAVE YET BEEN FOUND AT THIS TIME TO BE FAILING AND THE FUEL SMELL HAS YET TO BE DUPLICATED.***
